Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Representation variety of surface groups


Author: Krishna Kishore
Journal: Proc. Amer. Math. Soc. 146 (2018), 953-959
MSC (2010): Primary 20G05; Secondary 20G20
DOI: https://doi.org/10.1090/proc/13852
Published electronically: September 14, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an exact formula for the dimension of the variety of homomorphisms from $ S_g$ to any semisimple real algebraic group, where $ S_g$ is a surface group of genus $ g \geq 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20G05, 20G20

Retrieve articles in all journals with MSC (2010): 20G05, 20G20


Additional Information

Krishna Kishore
Affiliation: Indian Institute of Science Education and Research PUNE, 411008 India
Email: venkatakrishna@iiserpune.ac.in

DOI: https://doi.org/10.1090/proc/13852
Received by editor(s): April 15, 2017
Published electronically: September 14, 2017
Communicated by: Alexander Braverman
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society